You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1977/34/2
Extremal problems in some classes of univalent functions in a half-plane
Download
PDF
- Extremal problems in some classes of univalent functions in a half-plane
Article
Original scientific text
Title
Extremal problems in some classes of univalent functions in a half-plane
Authors
Jadwiga Piotrowska
1
Affiliations
Łódź
Annales Polonici Mathematici
1977/34/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
201-220
Main language of publication
English
Published
1977
Exact and natural sciences
mathematics